[an error occurred while processing this directive]
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2009, Vol. 35 Issue (3) :326-329    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
�� ��, �ź���*
�������պ����ѧ �Զ�����ѧ���������ѧԺ, ���� 100191
Two interval sculling compensation algorithm based on duality principle
Yu Yang, Zhang Hongyue*
School of Automation Science and Electrical Engineering, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ ���������㷨һ���Ե��ͻ����˶�Ϊ����,�������Ż������������Ƶ�.Բ׶�����㷨�������������Ż�����,��������Goodman-Robinson���۽����Ƶ�.���ö�żԭ��,��Goodman-Robinson�����µõ��Ķ���������Բ׶�����㷨�ƹ������������㷨�����,�õ�һ�ָĽ��Ķ��������������㷨.�ڵ��ͻ����˶�������,�Եõ��Ļ��������㷨���������ַ���,����������Ż����������㷨�����˶Ա��о�.����������,�˸Ľ����������������㷨������ٶȸ��¾���.
Email Alert
�ؼ����� �����˶�   ��żԭ��   Բ׶�����㷨   ���������㷨     
Abstract�� The sculling compensation algorithms are designed generally using minimal error theory, under the typical sculling motion. The coning compensation algorithms can be designed using Goodman-Robinson finite rotations theory besides minimal error theory. An two intervals accurate sculling compensation algorithm was deduced based on duality principle and two intervals correct coning compensation algorithm which was obtained using Goodman-Robinson finite rotations theory. Under the typical sculling motion, some digital simulations about this new algorithm were completed and some comparisons with two intervals optimum sculling compensation algorithm were taken. The simulation results show that the new two intervals sculling compensation algorithm has fine accuracy.
Keywords�� sculling motion   duality principle   coning compensation algorithm   sculling compensation algorithm     
Received 2008-03-18;


About author: �� ��(1982-),Ů,�����ϲ���,��ʿ��,yuyang@asee.buaa.edu.cn.
�� ��, �ź���.���ڶ�żԭ��Ķ��������������㷨[J]  �������պ����ѧѧ��, 2009,V35(3): 326-329
Yu Yang, Zhang Hongyue.Two interval sculling compensation algorithm based on duality principle[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2009,V35(3): 326-329
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2009/V35/I3/326
Copyright 2010 by �������պ����ѧѧ��